Vicks Dayquil Cold and Flu Relief Liquid, 8 Fluid Ounces. Help get your power back and enjoy the day how it was meant to be without cold and flu symptoms keeping you in bed. It begins with the non drowsy, multi symptom cold and flu relief of Vicks DayQuil Cold and Flu Liquid medicine.
Active: In each 15 mL Tablespoon: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg. Inactive: Carboxymethylcellulose Sodium; Citric Acid; Disodium EDTA; FD&C Yellow No. 6; Flavor; Glycerin; Propylene Glycol; Purified Water; Saccharin Sodium; Sodium Benzoate; Sodium Chloride; Sodium Citrate; Sorbitol; Sucralose; Each Tablespoon Contains: Sodium 50 mg.
- Use dose cup or tablespoon (TBSP)
- Do not exceed 4 doses per 24 hours
- Adults & children 12 years & over: 30 mL (2 TBSP) every 6-8 hours
- Children 6 to under 12 years: 15 mL (1 TBSP) every 6-8 hours
- Children 4 to under 6 years: Ask a doctor
- Children under 4 years: Do not use
Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever.
The product descriptions and instructions provided by Vitabox are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by Vitabox for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.